# SDR SWAA2019082736296

- Difficulty date: July 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER BULKHEAD SUPPORT ANGLE CRACKED ON OUTBOARD EDGE, 1" FROM FORWARD EDGE AT BS. 500D, STR. 26L.  / R&R ANGLE IAW SRM & DWG.
